Regular class division of integers mod r

P. Haukkanen
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 6, 2000, Number 3, Pages 82—87
Download full paper: PDF, 183 Kb


Authors and affiliations

P. Haukkanen
Department of Mathematics, Statistics and Philosophy,
FIN-33014 University of Tampere, Finland


  1. E. Cohen: A class of arithmetical functions, Proc. Nat. Acad. Sci. (USA) 41 (1955), 939-944.
  2. E. Cohen: Representations of even functions (mod r), II. Cauchy products, Duke Math. J. 26 (1959), 165-182.
  3. E. Cohen: Arithmetical functions associated with the unitary divisors of an integer, Math. Z. 74 (1960), 66-80.
  4. P. Haukkanen and P. J. McCarthy: Sums of values of even functions, Portugal. Math. 48 (1991), 53-66.
  5. P. J. McCarthy: Regular arithmetical convolutions, Portugal. Math. 27 (1968), 1-13.
  6. P. J. McCarthy: Introduction to Arithmetical Functions, Springer-Verlag Universitext (1986).
  7. K. Nageswara Rao: Unitary class division of integers mod n and related arithmetical identities, J. Indian Math. Soc., n. Ser. 30 (1966), 195-205.
  8. W. Narkiewicz: On a class of arithmetical convolutions, Colloq. Math. 10 (1963), 81-94.
  9. K. G. Ramanathan: Some applications of Ramanujan’s trigonometrical sum Cm(n), Proc. Ind. Acad. Sci. (A) 20 (1944), 62-69.
  10. R. Sivaramakrishnan: Classical Theory of Arithmetic Functions, Marcel Dekker: Monographs and Text Books in Pure and Applied Mathematics No. 126 (1989).
  11. R. Vaidyanathaswamy: A remarkable property of integers (mod N) and its bearing on group theory, Proc. Ind. Acad. Sci. Section A (1937), 63-75.

Related papers

Cite this paper

Haukkanen, P. (2000). Regular class division of integers mod r. Notes on Number Theory and Discrete Mathematics, 6(3), 82-87.

Comments are closed.